A better triangulation for Wright's 2nd ray algorithm

C. Dang, A.J.J. Talman

Research output: Contribution to journalArticleScientificpeer-review

222 Downloads (Pure)
Original languageEnglish
Pages (from-to)417-429
Number of pages23
JournalJournal of Mathematical Analysis and Applications
Volume212
Issue number1
Publication statusPublished - 1997

Cite this

@article{5607de8779ae46d68699c3b442a94747,
title = "A better triangulation for Wright's 2nd ray algorithm",
author = "C. Dang and A.J.J. Talman",
note = "Pagination: 23",
year = "1997",
language = "English",
volume = "212",
pages = "417--429",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

A better triangulation for Wright's 2nd ray algorithm. / Dang, C.; Talman, A.J.J.

In: Journal of Mathematical Analysis and Applications, Vol. 212, No. 1, 1997, p. 417-429.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - A better triangulation for Wright's 2nd ray algorithm

AU - Dang, C.

AU - Talman, A.J.J.

N1 - Pagination: 23

PY - 1997

Y1 - 1997

M3 - Article

VL - 212

SP - 417

EP - 429

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -